# SDR YENA2025092200955

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 80,104 hours, 28,969 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#552, MCO-BOS. "FUMES EVENT STRONG NASTY SOCK/OIL SMELL 6000' DESCENT -ISOLATE PROCEDURE PACK 1 OFF HELPED; COMPLIED WITH INFORMATION NOTICE 2017-T015,SECTION A,ISOLATED FAULT TO APU COOLING FAN LEAK.R+R APU COOLING FAN,PERFORMED LEVEL B/C DECONTAMINATION PROCESS OF THE ECS.NO ODOR PRESENT AT THIS TIME.
